# SDR ASAA2022041638062

- Difficulty date: April 16, 2022
- Submitted: April 26, 2022
- Operation: Air carrier
- Aircraft: N419AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41734
- Aircraft time: 33,670 hours, 10,748 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Unknown
- Part number: 305RAA1
- Part serial: AS05989
- Condition: Faulty
- Location: Flight Compartme
- Part time: 37,485 hours, 12,173 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AUTO THRUST DISENGAGED AND WOULD NOT REENGAGE. GROUNDED - YES. CONFIRMED FAULT, A/T FAULT REVIEW SHOWS NUMEROUS ASM-1 FAULT MSG# 22-31687 "RATE MONITOR". REMOVED & REPLACED ASM-1 REF B737-900 AMM 22-31-91, OPS CK NML REF AMM 22-31-00-710-801. PULLED & RESET 1 TOTAL C/B. ALSO, ACCOMPLISHED DFCS LAND VERIFY TEST (GP 49) REF AMM 22-11-00 AND HGS SYSTEM TEST REF B737-900 SMM 34-36-00, OPS CK NML.
